# SDR MALA976464

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CO-PILOT'S FLOOR AREA HAS SURFACE CORROSION.  MAINTENANCE REPAIRED BY INSTALLING DOUBLER PER SRM 51-20-42 AND 51-20-43.
